# SDR C77A2020032600031

- Difficulty date: March 10, 2019
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 30,717 hours, 18,549 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EOE175-53MR-062-THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE ON CONDITION REPLACEMENT OF A DAMAGED OR PREVIOUSLY REPAIRED
R/H FLOOR TRACK P/N 170-03263-001 BETWEEN FRAMES 12 AND 20 WITH A NEW P/N 170-03263-001 FLOOR TRACK. THE FLOOR TRACK WILL BE
REPLACED USING EMBRAER PRODUCTION DRAWINGS. BECAUSE THE TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A
MAJOR REPAIR.FRAME 16,X=197.5" TO 198.25", Y=+9.5" TO +12.25, Z=-19.3".WO2468244182
